# SDR HALA2017010700011

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 29,667 hours, 45,713 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 5901600111
- Part serial: 208
- Condition: Leaking
- Location: Fuel System
- Part time: 2,429 hours, 5,453 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM RIGHT ENGINE AFTER LANDING.   FUNCTIONAL TEST OF THE EMERGENCY SHUTDOWN SYSTEM OK IAW AMM 76-20-00-720-801.  REMOVED AND REPLACED LP FUEL FILTER HOUSING IAW AMM 73-11-01. OPS OK. LEAK CHECKED OK.
